MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PST500; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION PST500; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 4080300
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
Baxter received a report stating that pst 500 u left leg jacking cylinder and caster detached from table base chasis.No harm or significant impact to the surgical procedure was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The medical device pst 500 is a mobile and configurable operating table, which is intended to be used in combination with specific tabletop sections, pads and accessories for patient positioning on the operating table during surgery, from the induction of anaesthesia through the actual surgery to recovery from anaesthesia.A visual inspection was performed from fst onsite.The result was that the wheel with the jack cylinder was separated from the chassie.The cause for this is unknown.The wheel was replaced to resolve the issue.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of caster detached from table base were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
PST500
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key23619547
Report Number3007143268-2025-00086
Device Sequence Number21077174
Product Code GDC
UDI-Device Identifier00887761973671
UDI-Public(01)00887761973671(11)250127
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4080300
Device Catalogue Number4080300
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer02/15/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown